MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML
Model Number PN40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 06/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Based on the information/report provided by the injector, [ (b)(6), np] a 61 yo female, was injected with 1.2 ml revanesse versa+ (with lidocaine) in lips on (b)(6) 2022.There were no concerns or adverse events at the time of injection.There was no reported past medical history.In (b)(6) 2023, the patient felt several small lumps (about 10) in her lips with no pain of inflammation.She was seen by her pcp and a dermatologist before she contacted the injector.The patient was put on an "antibiotic" (abx) and reported a noticeable (40%) improvement.The patient declined an offer to dissolve the product.The batch record, qc test reports (29-jun-2022), and qc final inspection review check list (08-jul-2022) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 22f183 was verified and has been confirmed to be released by the company.The information provided by the clinic has been submitted to the prollenium medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the information provided in case (b)(4).On (b)(6) 2022 a patient received 1.2 cc of revanesse versa +, into her lips.There were no concerns or adverse events at the time of injection.There was no reported past medical history.In (b)(6) 2023, the patient felt they had several small lumps in their lips.She was seen by her pcp and a dermatologist before she contacted the injector.No collateral medical history such as vaccines or infections was provided.The injector felt there was no erythema or inflammation.The patient was put on an "antibiotic" and reported a noticeable improvement.The patient declined an offer to dissolve the product.My clinical opinion is that this may represent a case of delayed nodules secondary to a coexisting infectious condition.These adverse events usually resolve completely with time and treatment." internal prollenium complaint number: (b)(4).
 
Additional Manufacturer Narrative
He batch record, qc test reports (29-jun-2022), and qc final inspection review check list (08-jul-2022) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 22f183 was verified and has been confirmed to be released by the company.The information provided by the clinic has been submitted to the prollenium medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the information provided in case (b)(4).On (b)(6) 2022 a patient received 1.2 cc of revanesse versa +, into her lips.There were no concerns or adverse events at the time of injection.There was no reported past medical history.In (b)(6) 2023, the patient felt they had several small lumps in their lips.She was seen by her pcp and a dermatologist before she contacted the injector.No collateral medical history such as vaccines or infections was provided.The injector felt there was no erythema or inflammation.The patient was put on an "antibiotic" and reported a noticeable improvement.The patient declined an offer to dissolve the product.My clinical opinion is that this may represent a case of delayed nodules secondary to a coexisting infectious condition.These adverse events usually resolve completely with time and treatment." internal prollenium complaint number: (b)(4).

Brand Name
REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE VERSA+(WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial pkwy n.,
auora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario
CA  
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key17559673
Report Number3004423487-2023-00030
Device Sequence Number19732982
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2024
Device Model NumberPN40083
Device Lot Number22F183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient RaceWhite